# SDR ASOA2014122311918

- Difficulty date: November 24, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,540 hours, 26,982 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGINCY LIGHT WIRE CONNECTOR BROKEN OFF FUSELAGE SIDE JUST FWD OF SERVICE DOOR.  REPLACED EMERGENCY LIGHT WIRE CONNECTOR IAW ESPM 20-16-00.  OPS TESTED THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-801.  OPS TESTED GOOD.
